# SDR CALA0000247

- Difficulty date: March 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LONGERON 30 FILLET PANEL SUPPORT ANGLE AT STA 970.  THE SUPPORT ANGLE WAS REMOVED AND REPLACED IAW SRM 51-10-4.
